# SDR CHQA20130119034

- Difficulty date: January 19, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 30,970 hours, 25,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,916 hours, 15,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521699003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AN ELONGATED HOLE IN THE CENTER OMEGA BEAM AT THE SPLICE BRACKET BETWEEN FRAME 16 AND 17 ON THE LEFT SIDE OF THE BEAM WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-001286B.
